# SDR ASAA2015020910599

- Difficulty date: February 9, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,226 hours, 5,516 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST SATCOM.  ACFT GROUNDED.  RESTORED SATCOM LOCK UP PROCEDURE. OPS NORMAL.
